Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 303604, 12 pages
http://dx.doi.org/10.1155/2009/303604
Research Article

Alternative Transfers to the NEOs 99942 Apophis, 1994 WR12, and 2007 UW1 via Derived Trajectories from Periodic Orbits of Family G

1UFABC, Universidade Federal do ABC, Santo André, 09210-170, SP, Brazil
2INPE, Instituto Nacional de Pesquisas Espaciais, São José dos Campos, 12227-010, SP, Brazil
3UNESP, Universidade Estadual Paulista, Guaratinguetá, 12516-410, SP, Brazil

Received 30 July 2009; Accepted 11 December 2009

Academic Editor: Maria F. P. S. Zanardi

Copyright © 2009 C. F. de Melo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. F. de Melo, E. E. N. Macau, and O. C. Winter, “Alternative Transfers to the NEOs 99942 Apophis, 1994 WR12, and 2007 UW1 via Derived Trajectories from Periodic Orbits of Family G,” Mathematical Problems in Engineering, vol. 2009, Article ID 303604, 12 pages, 2009. https://doi.org/10.1155/2009/303604.